Please use this identifier to cite or link to this item: http://nopr.niscair.res.in/handle/123456789/10660
Title: Solving an economic production lot size problem with multi-delivery policy and quality assurance using an algebraic approach
Authors: Chiu, Yuan-Shyi Peter
Chen, Kuang-Ku
Chang, Huei-Hsin
Keywords: Algebraic approach
Economic production lot size
Multiple deliveries
Replenishment policy
Rework
Scrap
Issue Date: Dec-2010
Publisher: NISCAIR-CSIR, India
Abstract: This paper studies an economic production lot size problem with multi-delivery policy and quality assurance using an algebraic approach for practitioner, who may not have enough knowledge of differential calculus, to understand such an integrated production-shipment system. A recent study19 examined same problem using mathematical modeling and differential calculus to derive optimal replenishment lot size.
Description: 926-929
URI: http://hdl.handle.net/123456789/10660
ISSN: 0975-1084 (Online); 0022-4456 (Print)
Appears in Collections:JSIR Vol.69(12) [December 2010]

Files in This Item:
File Description SizeFormat 
JSIR 69(12) 926-929.pdf65.58 kBAdobe PDFView/Open


Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.